MathSciNet Relay Station
MathSciNet bibliographic data
MR1077912 (91m:76088) 76M99 (35L65 65M06 76L05)
Hou, Thomas Y.; Lax, Peter D. Dispersive approximations in fluid dynamics. Comm. Pure Appl. Math. 44 (1991), no. 1, 1–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement